# SDR 97ZZZX3211

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N244BF
- Make and model: Robsin R44
- Aircraft serial: 0250
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: C0455
- Condition: Failed
- Location: M/R Gearbox
- Part time: 288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE SWITCH MALFUNCTIONED FOR NO OBVIOUS REASON.  CAUSED INTERMITTENT OVERTEMP LIGHT OF M/R GEARBOX.
